Exact solutions of space-time fractional reaction-diffusion equations by (G’/G)-expansion method


BAYRAK M.

ISAR International Journal of Mathematics and Computing Techniques, vol.2, no.2, pp.13-19, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.29126/24557994/ijmct-v2i2p3
  • Title of Journal : ISAR International Journal of Mathematics and Computing Techniques
  • Page Numbers: pp.13-19